Volume 7, Issue 1
Convergence Analysis of Legendre-Collocation Methods for Nonlinear Volterra Type Integro Equations

Yin Yang ,  Yanping Chen ,  Yunqing Huang and Wei Yang


Adv. Appl. Math. Mech., 7 (2015), pp. 74-88.

Preview Full PDF BiBTex 270 530
  • Abstract

A Legendre-collocation method is proposed to solve the nonlinear Volterra integral equations of the second kind. We provide a rigorous error analysis for the proposed method, which indicate that the numerical errors in $L^2$-norm and  $L^\infty$-norm will decay exponentially provided that the kernel function is sufficiently smooth. Numerical results are presented, which confirm the theoretical prediction of the exponential rate of convergence.

  • History

Published online: 2018-03

  • Keywords

  • AMS Subject Headings

  • Cited by